Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1982, Volume 50, Issue 2

Rational Expectations in Dynamic Linear Models: Analysis of the Solutions<409:REIDLM>2.0.CO;2-2
p. 409-426

A. Monfort, C. Gourieroux, J. J. Laffont

In this paper we analyze the solutions of linear econometric models with rational expectations. More precisely, we describe in detail the set of all the solutions; in particular this set is shown to be much larger than the sets previously considered. We also study various criteria of selection in this set of solutions and we examine to what extent these criteria reduce the set of the solutions.

Log In To View Full Content